# SDR QMLA2024081920103

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N189AM
- Make and model: Bell 407
- Aircraft serial: 54047
- Aircraft time: 5,966 hours, 14,437 cycles
- Engine: Allsn 250C47B
- Engine time: 5,255 hours, 11,925 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: ES611421
- Condition: Failed
- Location: Ecs
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN AFT CABIN WITH AIR CONDITIONING ON.
